# SDR YENA20130530116

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 18,227 hours, 10,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0138
- Condition: Defective
- Location: L2 Door
- Part time: 17,467 hours, 10,380 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L2 DOOR WILL NOT DISARM.  R & R L2 DOOR VENT FLAP CAM IAW AMM 52-12-25 AND L2 DOOR SLIDE IAW AMM 25-65-01.  OPS CHECK OK.
